The patient presented here is a 30-year-old woman who underwent anterior resection for the initial treatment of rectal cancer. A postoperative study showed a single liver metastasis. The patient received adjuvant pelvic radiotherapy with concomitant 5-fluorouracil (5-FU) treatment followed by liver metastasectomy 6 weeks after the completion of radiation therapy and chemotherapy. Adjuvant therapy with 5-FU, leucovorin, and oxaliplatin (FOLFOX 4 regimen) was continued. The initial five cycles were well tolerated with the occurrence of only paresthesia that did not interfere with function. After the sixth cycle of the treatment, progressive dyspnea and persistent cough developed in the patient, although her clinical history was negative for lung disease. A chest radiograph revealed diffuse bilateral interstitial infiltrates, and a chest CT scan showed bilateral alveolar infiltrates predominant in the right lung. Lung biopsy by video-assisted thoracoscopy was performed, and the histologic report showed cryptogenic organizing pneumonitis (COP). Prednisone therapy (1 mg/kg/d) resulted in a very good clinical response. In fact, the patient had complete remission of respiratory symptoms including cough and dyspnea after 4 days of treatment, and the chest CT scan showed complete resolution of lung infiltrates after 4 weeks. One month later, the patient continued adjuvant treatment with six cycles of 5-FU, leucovorin, and irinotecan (ie, the FOLFIRI regimen) without complications. Thus, oxiplatin was implicated as the likely cause of this drug-induced lung toxicity, which is a very rare complication associated with platins. Diffuse interstitial lung disease, particularly COP, has been described following the administration of the cytotoxic agents bleomycin and busulfan, but a connection to oxaliplatin has not been reported before this case.